# SDR 9512096718

- Difficulty date: August 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618US
- Make and model: Boeing 747251F
- Aircraft serial: 21122
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dnlock Act
- Part number: 69B803586
- Condition: Leaking
- Location: Rt Mlg
- Part time: 20,782 hours
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION, THE RIGHT WING RED GEAR LIGHT ILLUMINATED.  ALSO, THE RIGHT WING GEAR FAILED TO INDICATE DOWN AND LOCKED IN PRIMARY AND ALTERNATE POSITION.  CREW FOLLOWED COCKPIT OPERATING MANUAL AND LANDED AIRCRAFT WITHOUT FURTHER INCIDENTS.  MAINTENANCE REPLACED THE DOWNLOCK ACTUATOR AND PERFORMED SWING OPERATION.  CHECK WAS NORMAL.  CONTROL NUMBER 812096718 CHANGED TO 9512096718.
